Methods and Applications of Analysis

Volume 21 (2014)

Number 3

Special issue dedicated to the 60th birthday of Stephen S.-T. Yau: Part I

Guest editors: John Erik Fornæss, Norwegian University of Science and Technology; Xiaojun Huang, Rutgers University; Song-Ying Li, University of California, Irvine; Yat Sun Poon, University of California, Riverside; Wing Shing Wong, The Chinese University of Hong Kong; and Zhouping Xin, The Institute of Mathematical Sciences, CUHK.

The F. and M. Riesz theorem for nonelliptic Vekua’s equations

Pages: 283 – 290



Shiferaw Berhanu (Department of Mathematics, Temple University, Philadelphia, Pennsylvania, U.S.A.)


We present a class of nonelliptic first order equations in the plane whose solutions satisfy the F. and M. Riesz property.


Vekua’s equation, boundary value

2010 Mathematics Subject Classification

Primary 35B60, 35F05. Secondary 30B40, 35H10.

Full Text (PDF format)